# SDR 08FDEA04640

- Difficulty date: October 30, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LE, ANTI-ICE DUCT BOX WEB AT NR 4 KRUEGER FLAP POS, IS CRACKED AND HAS SEVERAL IMPROPERLY INSTALLED FASTENERS.  REPLACED LOOSE AND WORN FASTENERS, FABRICATED AND INSTALLED DOUBLER FOR CRACK IN PANEL, REF SRM 51-30-02 PG 1-12 AND SRM 51-40-02
